Annals of Fuzzy Mathematics and Informatics
          (ISSN 2093-9310, e-ISSN 2287-6235)

Volume 8, No. 2

pp. 169—337 (August 2014)                   Contents


On the similarity degree of the sequences of fuzzy numbers

Figen Yildiz, Mehmet Şengönül

Pages  169-175

Download(s) [PDF]    


Topological structure of imprecise soft set

Tridiv Jyoti Neog, Nanoj Bora, Dusmanta Kumar Sut

Pages  177-192

Download(s) [PDF]    


Pseudo-addition and fuzzy ideals in BL-algebras 

Celestin Lele, Jean B. Nganou

Pages  193-207

Download(s) [PDF]    


Soft fuzzy soft compatibility relation on soft fuzzy soft atlases 

V. Visalakshi, M. K. Uma, E. Roja

Pages  209-221

Download(s) [PDF]    


Faintly compatible maps and existence of common fixed points in fuzzy metric space

Saurabh Manro, Anita Tomar

Pages  223-230

Download(s) [PDF]    


New analytical method for solvbing -th order fuzzy differential equations

Smita Tapaswini, S. Chakraverty

Pages  231-244

Download(s) [PDF]    


Finite dimensional intuitionistic fuzzy normed linear spaces

T. Bag, S. K. Samanta

Pages  245-257

Download(s) [PDF]    


On acceleration convergence of double sequences of fuzzy numbers

Bipan Hazarika

Pages  259-268

Download(s) [PDF]    


Some operations on bipolar fuzzy graphs

Ali Asghar Talebi, Hossein Rashmanlou, Young Bae Jun

Pages  269-289

Download(s) [PDF]    


Cubic soft sets with applications in -algebras

G. Muhiuddin, Abdullah M. Al-Roqi

Pages  291-304

Download(s) [PDF]    


Soft semi separation axioms and some types of soft functions

A. Kandil, O. A. E. Tantawy, S. A. El-Sheikh, A. M. Abd El-latif

Pages  305-318

Download(s) [PDF]    


Lattice and topological structures of soft sets over the power set of a universe

Gangqiang Zhang, Ninghua Gao

Pages  319-337

Download(s) [PDF]